# SDR IPXA2014081383974

- Difficulty date: August 12, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- System (JASC): 2611 · Smoke Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Aft Cargo
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

AFT CARGO FIRE EICAS WARNING ANNUNICATED AFTER LEVELING OFF AT FL 340.  DECLARED EMERGENCY, JETTISONED FUEL,  RETURNED TO DEPARTURE.  AFT CARGO FIRE LOOP A FAILED TEST.  FOUND FAILED DUE TO MOISTURE AND FOG.  SWAPPED SMOKE DETECTOR TO FWD CARGO LOOP AND BOTH DETECTORS MAKE WARM AIR AND REMOVED MOISTURE.  RESET SMOKE CARGO CIRCUIT BREAKER.  GROUND TESET PASSED.  MESSAGE CLEARED.  IAW AMM 26-16--1 AMD FIM 26-16.
